# SDR CALA2023112703473

- Difficulty date: November 7, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 84,415 hours, 17,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146T80220
- Condition: Corroded
- Location: R2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION R2 DOOR SURROUND STRUCTURE LOWER MAIN SILL INNER CHORD REMOVED CORROSION AND PREFORMED HFEC SURFACE SCAN ALONG WITH HOL E SCAN.I/A/W BNDTM PART 6 51-00-19 AND BNDTM PART 6 51-00-16 PRE FORMED UT THICKNESS CHECK I/A/W NDTM PT 4 51-00-10.REINSTALLED F ASTENERS. ADD EMP:V921303 REPAIRED R2 DOOR SURROUND STRUCTURE LOWER CHORD AT STA 1495 IAW UNITED EC/RA 5360-01743 PART 1.CATEGORY B REPAIR. INSPECTIO INTERNAL TBD.
